HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On uniformly high-order accurate residual distribution schemes for advection-diffusion.

Mario Ricchiuto 1, 2 N. Villedieu 3 Remi Abgrall 1, 2 H. Deconinck 3
2 SCALAPPLIX - Algorithms and high performance computing for grand challenge applications
Université Bordeaux Segalen - Bordeaux 2, Université Sciences et Technologies - Bordeaux 1, Inria Bordeaux - Sud-Ouest, École Nationale Supérieure d'Électronique, Informatique et Radiocommunications de Bordeaux (ENSEIRB), CNRS - Centre National de la Recherche Scientifique : UMR5800
Abstract : We discuss preliminary results on the construction of uniformly high-order residual distribution $(\cal RD)$ type discretizations for steady advection-diffusion on unstructured grids. A properly designed scaling of the $(\cal RD)$ upwind stabilization with the physical viscosity allows to obtain schemes with uniform and arbitrary accuracy, on a very compact stencil. Second- and third-order examples are given to illustrate the potential of the approach.
Document type :
Journal articles
Complete list of metadata

Contributor : Rémi Abgrall Connect in order to contact the contributor
Submitted on : Sunday, July 12, 2009 - 10:37:25 PM
Last modification on : Friday, February 4, 2022 - 3:23:47 AM

Links full text




Mario Ricchiuto, N. Villedieu, Remi Abgrall, H. Deconinck. On uniformly high-order accurate residual distribution schemes for advection-diffusion.. Journal of Computational and Applied Mathematics, Elsevier, 2008, 215 (2), pp.547-556. ⟨10.1016/j.cam.2006.03.059⟩. ⟨inria-00403700⟩



Record views